Alert archive / California / Gale Warnings in 2010
Gale Warning 124, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Aug 22, 2010, 2:31 PM PDT. It took effect at Aug 23, 2010, 12:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2010, 2:31 PM PDT (21:31 UTC)
- In effect from
- Aug 23, 2010, 12:00 PM PDT
- Expired
- Aug 24, 2010, 2:45 AM PDT
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
140 WHUS76 KEKA 222131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PDT SUN AUG 22 2010 PZZ470-231100- /O.CON.KEKA.SC.Y.0064.100823T0000Z-100823T1900Z/ /O.UPG.KEKA.GL.A.0022.100823T1900Z-100824T0600Z/ /O.NEW.KEKA.SE.W.0073.100823T1900Z-100824T1600Z/ /O.NEW.KEKA.GL.W.0124.100823T1900Z-100824T1200Z/ /O.UPG.KEKA.SE.A.0021.100823T1900Z-100824T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 PM PDT SUN AUG 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON MONDAY TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM NOON MONDAY TO 9 AM PDT TUESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-231100- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 231 PM PDT SUN AUG 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE TODAY. WINDS WILL EASE MONDAY NIGHT AS THE HIGH SHIFTS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231100- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 PM PDT SUN AUG 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE MODERATE NORTH WINDS TO CONTINUE. WINDS WILL EASE TUESDAY AS THE HIGH SHIFTS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-231100- /O.CON.KEKA.SC.Y.0064.100822T2200Z-100824T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 231 PM PDT SUN AUG 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE TODAY. WINDS WILL EASE TUESDAY AS THE HIGH SHIFTS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
900 WHUS76 KEKA 231008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PDT MON AUG 23 2010 PZZ470-232230- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100823T1900Z/ /O.CON.KEKA.GL.W.0124.100823T1900Z-100824T1200Z/ /O.CON.KEKA.SE.W.0073.100823T1900Z-100824T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE 20 TO 30 KT TODAY WITH GUSTS UP TO 40 KT. THE NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 10 TO 12 FT AT 8 SECONDS BY TONIGHT. WINDS WILL EASE TUESDAY AS THE HIGH SHIFTS OFFSHORE...BUT REMNANT WAVES WILL CONTINUE THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-232230- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE TODAY. WINDS WILL EASE TUESDAY AS THE HIGH SHIFTS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-232230- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE TODAY. WINDS WILL EASE TONIGHT AS THE HIGH SHIFTS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
733 WHUS76 KEKA 232225 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 325 PM PDT MON AUG 23 2010 PZZ470-240630- /O.CON.KEKA.GL.W.0124.000000T0000Z-100824T1200Z/ /O.CON.KEKA.SE.W.0073.000000T0000Z-100824T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 325 PM PDT MON AUG 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE 20 TO 30 KT TODAY WITH GUSTS UP TO 40 KT. THE NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 10 TO 12 FT AT 8 SECONDS BY TONIGHT. WINDS WILL EASE TUESDAY AS THE HIGH SHIFTS OFFSHORE...BUT REMNANT WAVES WILL CONTINUE THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-475-240630- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 325 PM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE TODAY. WINDS WILL EASE TUESDAY AS THE HIGH SHIFTS OFFSHORE. STEEP SEAS WILL BUILD TO 6 TO 9 FT THIS AFTERNOON AND EVENING IN RESPONSE TO THE NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-240400- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 325 PM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC INTERACTING WITH LOW PRESSURE OVER INTERIOR CALIFORNIA WILL CAUSE NORTH WINDS TO INCREASE TODAY. WINDS WILL EASE TONIGHT AS THE HIGH SHIFTS OFFSHORE. STEEP SEAS WILL BUILD TO 5 TO 7 FT THIS AFTERNOON AND EVENING IN RESPONSE TO THE NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
440 WHUS76 KEKA 240341 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PDT MON AUG 23 2010 PZZ470-241145- /O.CON.KEKA.GL.W.0124.000000T0000Z-100824T1200Z/ /O.CON.KEKA.SE.W.0073.000000T0000Z-100824T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 PM PDT MON AUG 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. STRONG NORTH WINDS WILL CONTINUE THROUGH TONIGHT WITH SUSTAINED SPEEDS UP TO 30 KT WITH GUSTS UP TO 40 KT. SHORT PERIOD COMBINED SEAS WILL GROW TO NEAR 12 FT AT 8 SECONDS TONIGHT...AND WILL BEGIN TO DIMINISH AS WINDS EASE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-241145- /O.EXT.KEKA.SC.Y.0064.000000T0000Z-100824T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 PM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT TUESDAY. STEEP SEAS WILL BUILD TO 5 TO 7 FT TONIGHT IN RESPONSE TO STRONG NORTH WINDS OFFSHORE. SEAS WILL BEGIN TO DIMINISH ON TUESDAY AS THE WINDS EASE. TO INCREASE TODAY. WINDS WILL EASE TONIGHT AS THE HIGH SHIFTS OFFSHORE. STEEP SEAS WILL BUILD TO 5 TO 7 FT THIS AFTERNOON AND EVENING IN RESPONSE TO THE NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-241145- /O.CON.KEKA.SC.Y.0064.000000T0000Z-100824T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PDT MON AUG 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. STEEP COMBINED SEAS WILL BUILD TO 6 TO 9 FT TONIGHT IN RESPONSE TO THE STRONG NORTH WINDS OVER THE OUTER WATERS NORTH OF CAPE MENDOCINO. THE SEAS WILL DIMINISH ON TUESDAY AS THE WINDS BEGIN TO EASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS76 KEKA 240945 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 AM PDT TUE AUG 24 2010 PZZ470-242200- /O.CAN.KEKA.GL.W.0124.000000T0000Z-100824T1200Z/ /O.CAN.KEKA.SE.W.0073.000000T0000Z-100824T1600Z/ /O.EXA.KEKA.SC.Y.0064.000000T0000Z-100824T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 245 AM PDT TUE AUG 24 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. THE SURFACE PRESSURE GRADIENT HAS WEAKENED...ALLOWING GALE CONDITIONS TO END. LIGHT TO MODERATE NORTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-241045- /O.CAN.KEKA.SC.Y.0064.000000T0000Z-100824T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 245 AM PDT TUE AUG 24 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW ADVISORY CRITERIA. $$ PZZ450-475-241600- /O.EXT.KEKA.SC.Y.0064.000000T0000Z-100824T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 AM PDT TUE AUG 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. EASING WINDS OFFSHORE WILL ALLOW THE SHORT PERIOD SEAS TO DIMINISH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Aug 22, 7:55 AM PDT, 6 hours 36 minutes earlier.
Area forecast discussion, Aug 22, 7:55 AM PDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 755 AM PDT SUN AUG 22 2010 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL MOVE EAST OF THE REGION TODAY... RESULTING IN COOLER TEMPERATURES ACROSS THE INTERIOR...AND LESS CLOUD COVER ALONG THE COAST. A SUNNIER AND WARMER TREND IS IN STORE FOR THE THE COAST...WITH A GENERAL WARMING TREND FOR THE INTERIOR BEGINNING TOMORROW AS HIGH PRESSURE BUILDS OVER THE WEST COAST. && .DISCUSSION...AN UPPER LEVEL TROUGH WILL PASS OVER THE REGION THIS MORNING WILL RESULT IN COOLER TEMPS ACROSS THE INTERIOR. N WINDS WILL INCREASE AND BECOME GUSTY ALONG THE COAST AND EXPOSED RIDGES THIS AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. A THERMAL TROUGH WILL DEVELOP MON AS TEMPS WARM ACROSS THE INTERIOR. MODELS IN GOOD AGREEMENT WITH 850MB TEMPS CLIMBING TO 25C BY MON AFTERNOON AND APPROACHING 30C BY TUE. THESE ABOVE NORMAL TEMPS COMBINED WITH OFFSHORE FLOW WILL PRODUCE VERY DRY CONDITIONS ACROSS THE INTERIOR AND AN EXPECTED BREAK IN THE PERSISTENT STRATUS ALONG THE COAST. UPPER LEVEL RIDGE BEGINS WEAKENING THU AS AN UPPER TROUGH APPROACHES THE REGION. THIS TROUGH WILL DEEPEN OVER THE WEST COAST WITH CLOUDY CONDITIONS AT THE COAST AND BELOW NORMAL TEMPS ACROSS THE INTERIOR EXPECTED FOR NEXT WEEKEND. && .AVIATION...STRATUS ALONG THE COAST IS BRINGING MVFR DUE TO CEILINGS. MODELS HAVE THE STRATUS CLEARING OUT ALONG THE COAST THIS AFTERNOON AND THINK THIS IS REASONABLE GIVEN THERE IS LESS STRATUS AREAL COVERAGE CAUSED BY LOW PRESSURE CONTINUING TO MOVE INLAND. INLAND LOCATIONS WILL REMAIN VFR UNDER TERRAIN DRIVEN WINDS. STROZ && .MARINE...THE 06Z ASCAT PASS SHOWED WINDS OF 10 TO 15 KT OVER THE NORTHERN OUTER WATERS AND 15 TO 20 KT OVER THE SOUTHERN OUTER WATERS. SINCE THE GUSTS FOR THE SOUTHERN OUTER WATERS ARE AT OR NEAR SCA CRITERIA, DECIDED TO START THE SCA FOR THAT ZONE EARLIER. ALSO ISSUED SCA OR ADJUSTED THERE TIMING FOR THE REST OF THE ZONES. THIS IS BECAUSE HIGH PRESSURE BUILDING OVER THE EASTERN PACIFIC WILL INTERACT WITH LOW PRESSURE OVER INTERIOR CALIFORNIA TO CAUSE INCREASING NORTH WINDS TODAY, ESPECIALLY OVER THE OUTER WATERS. NEAR GALE CONDITIONS ARE POSSIBLE TONIGHT THROUGH MONDAY EVENING WITH THE GREATEST THREAT BEING MONDAY AFTERNOON INTO EVENING FOR THE NORTHERN OUTER WATERS. THEREFORE, ISSUED A GALE AND HAZARDOUS SEAS WATCH FOR THIS ZONE DURING THIS TIME PERIOD. HAZARDOUS SEAS CONDITIONS ARE POSSIBLE FOR THE SOUTHERN OUTER WATERS DURING THIS TIME TOO, BUT DECIDED TO HOLD OFF ON A WATCH BECAUSE THE MODELS SHOW THIS IS MARGINAL. SHORT PERIOD WAVES WILL BUILD WITH THE WINDS THROUGH MONDAY AND PROPAGATE INTO THE INNER WATERS. WINDS WILL EASE TUESDAY INTO WEDNESDAY AS THE HIGH SHIFTS OFFSHORE. STROZ && .EKA WATCHES/WARNINGS/ADVISORIES... GALE WATCH FROM MON AFTERNOON THROUGH MON EVENING FOR PZZ470. HAZARDOUS SEAS WATCH FROM MON AFTERNOON THROUGH TUE MORNING FOR PZZ470. SCA UNTIL 3 PM PDT TUE FOR PZZ475. SCA FROM NOON TODAY TO 9 PM PDT MON FOR PZZ455. SCA FROM 3 PM PDT TODAY THROUGH TUESDAY FOR PZZ450. SCA FROM 5 PM PDT TODAY THROUGH NOON MON FOR PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Aug 22, 4:32 AM PDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 432 AM PDT SUN AUG 22 2010 CAZ001>004-076-231145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 432 AM PDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 3:10 AM PDT | Gale Watch | EKA | 11 hr | |
| Aug 22, 3:10 AM PDT | Hazardous Seas Watch | EKA | 11 hr | |
| Aug 22, 2:31 PM PDT | Hazardous Seas Warning | EKA | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.